MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY ANCR TISSUE RETRIEVAL SYSTEM, 15MM, 1200ML (3/BX); LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CONSOLIDATED MEDICAL EQUIPMENT COMPANY ANCR TISSUE RETRIEVAL SYSTEM, 15MM, 1200ML (3/BX); LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number TRS175SB2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.H3 other text : device not yet received.
 
Event or Problem Description
Conmed japan reported on behalf of a customer that the trs175sb2, ancr tissue retrieval system, 15mm, 1200ml (3/bx) device was being used during a video-assisted thoracoscopic surgery procedure on (b)(6) 2024, and ¿the tissue bag was detached from the support wire and it could not be opened well.¿.Further assessment found the device did not fragment, "the tissue bag just came loose from the support wire.; when the nurse received the anchor ii in the clean area and put the bag away, she noticed an unusual resistance.The doctor tried to open the bag by inserting it into the patient's body, but the wire tissue bag was not secured and came off, so they used a new product and were able to handle it without any problems.".The customer further indicated that the "tissue bag came off/detached but nothing fell into the patient's body" and all device components were retrieved.The procedure was completed with an alternate same device and no delay.There was no report of injury, medical/surgical intervention, or extended hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Received one trs175sb2 in opened original package.Lot number was verified.Performed a visual inspection, the complaint is confirmed.The tissue bag was detached.The likely cause for this event is due to deploying the device while the distal end of the introducer remained in the trocar.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A 2 year lot history review shows this is the only complaint for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of (b)(4) reports, regarding (b)(4) devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised to not deploy or retract the anchor¿ tissue retrieval system¿ while the distal end of introducer remains inside a trocar as it may adversely affect performance.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description

Brand Name
ANCR TISSUE RETRIEVAL SYSTEM, 15MM, 1200ML (3/BX)
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key19354513
Report Number3007305485-2024-00076
Device Sequence Number7509580
Product Code GCJ
UDI-Device Identifier20653405986116
UDI-Public(01)20653405986116(17)260321(10)202303225
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172940
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2026
Device Catalogue NumberTRS175SB2
Device Lot Number202303225
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer06/10/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic